Immunosuppressive drugs form the mainstay of treatment following organ transplantation, ensuring long-term graft survival and improving the overall success rate of transplantation.
ISDs are commonly prescribed to reduce the body’s immune response for the prevention of organ or graft rejection, the treatment of autoimmune diseases; the treatment of non-autoimmune diseases such as allergic asthma. http://www.healthcare.siemens.com/clinical-specialities/organ-transplant/educational-content/isd-therapy-monitoring
Garlic is a powerful medicinal herb second only to the ganoderma mushroom. Garlic is a very powerful antibacterial, antiviral, and anti pathogen substance. It is the heavy artillery when it comes to destroying any type of infection. Modern science has shown that garlic is a powerful natural antibiotic with a wide-ranging affect rather than targeted. Garlic repairs and fortifies organs and balances body systems. See: http://thehealthalert.blogspot.com/2011/03/garlic-better-than-penicillin.html
Bidirectional and multidirectional herbs are called tonics herbs because they are capable of both increasing and decreasing the activity of the body’s systems, as needed, thus restoring and maintaining balance naturally. See: http://thehealthalert.blogspot.com/2012/02/elixirs-snake-oils-tonics.html
Research proved garlic balances and fortifies the immune system. Transplant patients are given immune suppressant drugs to prevent the body from rejecting the new organ. That understood questions come to mind: Would garlic help transplant patients who have C-Diff or other infections? Would garlic fortify the immune to the point of rejecting the new organ? Or would garlic balance the immune system helping to support the new organ? Thankfully there are other Tonic Herbs that will rid the body of infections. See: http://thehealthalert.blogspot.com/2013/08/c-diff.html
Medical professionals can answer these and other questions about including Tonic Herbs to treat infections. Final Question: Why take Tonic Herbs? Answer: To avoid the side-effects of synthetic drugs.